# SDR CA111123003

- Difficulty date: November 23, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 61,270 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 830A000004
- Condition: Malfunctioned
- Location: Nr 6 Slat
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

(CAN) FLAP/SLAT JAM ON APPROACH, FLIGHT DIVERTED IN CONSIDERATION OF DESTINED AIRPORT RWY CONDITIONS.  FOUND LT NR 6 SLAT TRACK ROTARY ACTUATOR TRIPPED.  REPLACED LT NR 6 SLAT TRACK ACTUATOR, 6029CM, IAW AMM 27-84-49.  OPERATOR CHECK CARRIED OUT. NO FAULTS.  PN: 830A0000-02, SN:5409.
